Yıl 2015, Cilt 18, Sayı 18, Sayfalar 92 - 106 2015-12-01

ON UNIFORMITY IN LATTICES OF CLASSES OF MODULES DEFINED BY CLOSURE PROPERTIES

Hugo Alberto Rincon-Mejia [1] , Jose Patricio Sanchez-Hernandez [2]

162 176

In this work we consider some big lattices of classes of modules defined by closure properties such as being closed under taking submodules, quotients, injective hulls, projective covers, products and directs sums. We obtain some results and characterizations of rings when we assume that those big lattices of classes of modules are atomic or uniform.
Big lattices, uniform lattices, socle of a lattice, left local ring, semi-artinian ring, max ring
Konular
Diğer ID JA33ZH43RC
Dergi Bölümü Makaleler
Yazarlar

Yazar: Hugo Alberto Rincon-Mejia

Yazar: Jose Patricio Sanchez-Hernandez

Bibtex @ { ieja266206, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2015}, volume = {18}, pages = {92 - 106}, doi = {10.24330/ieja.266206}, title = {ON UNIFORMITY IN LATTICES OF CLASSES OF MODULES DEFINED BY CLOSURE PROPERTIES}, key = {cite}, author = {Sanchez-Hernandez, Jose Patricio and Rincon-Mejia, Hugo Alberto} }
APA Rincon-Mejia, H , Sanchez-Hernandez, J . (2015). ON UNIFORMITY IN LATTICES OF CLASSES OF MODULES DEFINED BY CLOSURE PROPERTIES. International Electronic Journal of Algebra, 18 (18), 92-106. DOI: 10.24330/ieja.266206
MLA Rincon-Mejia, H , Sanchez-Hernandez, J . "ON UNIFORMITY IN LATTICES OF CLASSES OF MODULES DEFINED BY CLOSURE PROPERTIES". International Electronic Journal of Algebra 18 (2015): 92-106 <http://dergipark.gov.tr/ieja/issue/25193/266206>
Chicago Rincon-Mejia, H , Sanchez-Hernandez, J . "ON UNIFORMITY IN LATTICES OF CLASSES OF MODULES DEFINED BY CLOSURE PROPERTIES". International Electronic Journal of Algebra 18 (2015): 92-106
RIS TY - JOUR T1 - ON UNIFORMITY IN LATTICES OF CLASSES OF MODULES DEFINED BY CLOSURE PROPERTIES AU - Hugo Alberto Rincon-Mejia , Jose Patricio Sanchez-Hernandez Y1 - 2015 PY - 2015 N1 - doi: 10.24330/ieja.266206 DO - 10.24330/ieja.266206 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 92 EP - 106 VL - 18 IS - 18 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266206 UR - http://dx.doi.org/10.24330/ieja.266206 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra ON UNIFORMITY IN LATTICES OF CLASSES OF MODULES DEFINED BY CLOSURE PROPERTIES %A Hugo Alberto Rincon-Mejia , Jose Patricio Sanchez-Hernandez %T ON UNIFORMITY IN LATTICES OF CLASSES OF MODULES DEFINED BY CLOSURE PROPERTIES %D 2015 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 18 %N 18 %R doi: 10.24330/ieja.266206 %U 10.24330/ieja.266206